# SDR ASAA2018092426219

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,565 hours, 4,240 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 8221821002
- Part serial: 4179X4
- Condition: Failed
- Location: E&E Bay
- Part time: 10,077 hours, 3,330 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING WHILE TAXIING IN, INTERMITTENT VTK FLAG ON RT SIDE MFD. GROUNDED - YES. VERIFIED FAULT, RT FMC CYCLES ON & OFF. CYCLED MMR NR 2 C/B AND NOW RT FMC OPS NML. FMC SENSOR PAGE SHOWS MMR NR 2 FAIL. FLT FAULTS "G" CDU-R (ARINC RATE INTERMITTENT) & (CDU-R INTERMITTENT) FMC'S BOTH FAULT MMR2 REF FIM 34-61 TASK 801. ACCOMP FMC'S OPS TEST, BOTH FMC'S PASS TEST REF AMM 34-61-00-710-801. REPLACED NR 2 MMR WITH SERVICEABLE ONE. ACCOMP INSTLN TEST OF MMR NR 2 ALL TEST PASS ALSO LLM TEST ALL PASS REF AMM 34-31-42-400-801.
